MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE 6; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH

RESPIRONICS, INC. ALICE 6; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Model Number 1063314
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from customer in reference to a alice 6, base station system, no allegation reported by the patient.There was no report of serious injury or harm.There is no medical intervention was specified.The device was returned to the third-party service center.During evaluation it was observed the sbc with electrical damage and additional failures observed hard disk front, right left cover with physical damage.There was one error has been identified and unit got scrapped.

Brand Name
ALICE 6
Common Device Name
STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23413597
Report Number2518422-2025-050122
Device Sequence Number12998181
Product Code OLV
UDI-Device Identifier00606959004207
UDI-Public(01)00606959004207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1063314
Device Catalogue Number1063314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown